$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

The works of Erd$\ddot{o}$s et al. about expansions of 1 with respect to a non-integer base q, referred to as q-expansions, are investigated to determine how far they continue to hold when the number 1 is replaced by a positive number x. It is found that most results about q-expansions for real numbers greater than or equal to 1 are in somewhat opposite direction to those for real numbers less than or equal to 1. The situation when a real number has a unique q-expansion, and when it has exactly two q-expansions are studied. The smallest base number q yielding a unique q-expansion is determined and a particular sequence is shown, in certain sense, to be the smallest sequence whose corresponding base number q yields exactly two q-expansions.

참고문헌 (7)

  1. K. Dajani and M. de Vries, Measures of maximal entropy for random ${\beta}$-expansions, J. Eur. Math. Soc. (JEMS) 7 (2005), no. 1, 51-68. 
  2. K. Dajani and C. Kraaikamp, From greedy to lazy expansions and their driving dynamics, Expo. Math. 20 (2002), no. 4, 315-327. 
  3. P. Erdos, M. Horvath, and I. Joo, On the uniqueness of the expansions 1 = ${\sum}q^{-ni}$, Acta Math. Hungar. 58 (1991), no. 3-4, 333-342. 
  4. P. Erdos, I. Joo, and V. Komornik, Characterization of the unique expansions 1 = ${\sum}_{i=1}^{\infty}q^{-ni}$ and related problems, Bull. Soc. Math. France 118 (1990), no. 3, 377-390. 
  5. V. Komornik and P. Loreti, Unique developments in non-integer bases, Amer. Math. Monthly 105 (1998), no. 7, 636-639. 
  6. V. Komornik and P. Loreti, On the expansions in non-integer bases, Rend. Mat. Appl. (7) 19 (1999), no. 4, 615-634. 
  7. N. Sidorov, Expansions in non-integer bases: lower, middle and top orders, J. Number Theory 129 (2009), no. 4, 741-754. 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :
  • KCI :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일